No Cover Image

Journal article 521 views

A geometric interpretation of the transition density of a symmetric Lévy process / Neils Jacob, Victorya Knopova, Sandra Landwehr, René L Schilling

Science China Mathematics, Volume: 55, Issue: 6, Pages: 1099 - 1126

Swansea University Author: Neils Jacob

Full text not available from this repository: check for access using links below.

Published in: Science China Mathematics
ISSN: 1674-7283 1869-1862
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 6
Start Page: 1099
End Page: 1126